American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14J17) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 23 of 23 found      Go to page: 1

[1] Heesang Park, Jongil Park and Dongsoo Shin. A complex surface of general type with $p_g=0$, $K^2=2$ and $H_1=\mathbb{Z}/4\mathbb{Z}$. Trans. Amer. Math. Soc. 365 (2013) 5713-5736.
Abstract, references, and article information
View Article: PDF

[2] Yoshiyuki Sakamaki. Automorphism groups on normal singular cubic surfaces with no parameters. Trans. Amer. Math. Soc. 362 (2010) 2641-2666. MR 2584614.
Abstract, references, and article information
View Article: PDF

[3] Radu Laza. Deformations of singularities and variation of GIT quotients. Trans. Amer. Math. Soc. 361 (2009) 2109-2161. MR 2465831.
Abstract, references, and article information
View Article: PDF

[4] Tomohiro Okuma. The geometric genus of splice-quotient singularities. Trans. Amer. Math. Soc. 360 (2008) 6643-6659. MR 2434304.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Shunsuke Takagi and Kei-ichi Watanabe. When does the subadditivity theorem for multiplier ideals hold?. Trans. Amer. Math. Soc. 356 (2004) 3951-3961. MR 2058513.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Michael Nakamaye. Base loci of linear series are numerically determined. Trans. Amer. Math. Soc. 355 (2003) 551-566. MR 1932713.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] J.-P. Brasselet, D. Lehmann, J. Seade and T. Suwa. Milnor classes of local complete intersections. Trans. Amer. Math. Soc. 354 (2002) 1351-1371. MR 1873009.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Thalia D. Jeffres. Singular set of some Kähler orbifolds. Trans. Amer. Math. Soc. 349 (1997) 1961-1971. MR 1389780.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] D.-Q. Zhang. Algebraic surfaces with log canonical singularities and the fundamental groups of their smooth parts. Trans. Amer. Math. Soc. 348 (1996) 4175-4184. MR 1348158.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] Kurt Behnke and Jan Arthur Christophersen. Obstructions and hypersurface sections (minimally elliptic singularities) . Trans. Amer. Math. Soc. 335 (1993) 175-193. MR 1069742.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Jin Gen Yang. Erratum to: ``Characterizations of normal quintic $K$-$3$ surfaces'' [Trans.\ Amer.\ Math.\ Soc.\ {\bf 313} (1989), no.\ 2, 737--751; MR0997678 (90j:14045)] . Trans. Amer. Math. Soc. 330 (1992) MR 1096263.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] Lee J. McEwan. Families of rational surfaces preserving a cusp singularity . Trans. Amer. Math. Soc. 321 (1990) 691-716. MR 968419.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Alex Martsinkovsky. Almost split sequences and Zariski differentials . Trans. Amer. Math. Soc. 319 (1990) 285-307. MR 955490.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] Jin Gen Yang. Characterizations of normal quintic $K$-$3$ surfaces . Trans. Amer. Math. Soc. 313 (1989) 737-751. MR 997678.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Yuji Yoshino and Takuji Kawamoto. The fundamental module of a normal local domain of dimension $2$ . Trans. Amer. Math. Soc. 309 (1988) 425-431. MR 957079.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] Henry B. Laufer. The multiplicity of isolated two-dimensional hypersurface singularities . Trans. Amer. Math. Soc. 302 (1987) 489-496. MR 891631.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] Yumiko Umezu. Quartic surfaces of elliptic ruled type . Trans. Amer. Math. Soc. 283 (1984) 127-143. MR 735411.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Walter D. Neumann. A calculus for plumbing applied to the topology of complex surface singularities and degenerating complex curves . Trans. Amer. Math. Soc. 268 (1981) 299-344. MR 632532.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Shigeki Ohyanagi. On two-dimensional normal singularities of type ${}\sb\ast A\sb{n}$, ${}\sb\ast D\sb{n}$ and ${}\sb\ast E\sb{n}$ . Trans. Amer. Math. Soc. 266 (1981) 57-69. MR 613785.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[20] Jayant Shah. Degenerations of $K3$ surfaces of degree $4$ . Trans. Amer. Math. Soc. 263 (1981) 271-308. MR 594410.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[21] Philip Wagreich. Algebras of automorphic forms with few generators . Trans. Amer. Math. Soc. 262 (1980) 367-389. MR 586722.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[22] Stephen Shing Toung Yau. On maximally elliptic singularities . Trans. Amer. Math. Soc. 257 (1980) 269-329. MR 552260.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[23] V. G. Grove. Geometry of a surface in the neighborhood of a spine . Trans. Amer. Math. Soc. 45 (1939) 256-264. MR 1501990.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 23 of 23 found      Go to page: 1